# SDR VE7A2024091700001

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N919CM
- Make and model: Skrsky S76C
- Aircraft serial: 760607
- Aircraft time: 10,863 hours, 15,592 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 5,868 hours
- System (JASC): 2120 · Air Distribution System
- Part: Pump
- Part number: E428K
- Part serial: 0609003
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WHEN AC WAS TURNED ON ODOR FILLED THE COCKPIT AREA. FLIGHT CANCELED AND RETURNED TO BASE. AIR PUMP MFG BY IMPACT INSTRUMENTATION FAILED AND CAUSED ODOR TO FILL THE COCK PIT AREA PUMP PN E-428K SN 0609003 WAS THE PROBLEM, AND IT FAILED.
